A 34-year-old wom an com plained to her physician of swelling and pain in her left ankle. The wom an

A 34-year-old wom an com plained to her physician of swelling and pain in her left ankle. The wom an was otherw ise healthy, and the only m edication she had been taking was a com bined oral contraceptive. Further exam s con rm ed the diagnosis of venous throm bosis that the physician believed to be caused by the contraceptive pill. Which of the following actions m ost likely contributed to the adverse e ect of the drug in this patient? A. Increased antithrom bin III synthesis B. Decreased platelet aggregation C. Increased synthesis of protein C D. Increased synthesis of clotting factors E. Decreased plasm inogen synthesis

Don't use plagiarized sources. Get Your Custom Essay on
A 34-year-old wom an com plained to her physician of swelling and pain in her left ankle. The wom an
For as low as $13/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*